# SDR DALA2024011900802

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 8,988 hours, 1,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3417, DOOR 2R ASSIST BOTTLE IN YELLOW SERVICE LIMITS. CORECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE. (LP 5014121)
